| Model Number |
SXPP1A302 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested, and the following was obtained: please provide lot number =>no further information is available.No further information will be provided.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent an orthopedic procedure on (b)(6) 2020; and a barbed suture was used.During the procedure, the fixation tab came off the suture when pulling at the 1st stitch.Another like device was used to complete the procedure.There were no adverse patient consequences reported.Additional information was requested.